MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME HALF RING; LAMP, OPERATING-ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME HALF RING; LAMP, OPERATING-ROOM
Catalog Number 387.337
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the synframe sent had a damaged part on it.The synframe has a large ring which is held together by screws on its diameter.There is an issue with the locking screws that means the ring was not stable during use.No patient involvement reported.This report is for one (1) synframe holding ring two-piece.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the visual inspection of the returned synframe half ring has shown that the locking screw is damaged at the threaded shaft as well the hexagonal recess is badly widened.All in all the device is in very used condition and there are wear marks and scratches visible all over the surface.A functional test cannot be performed of the detected damage.The damaged thread of the locking screw prevent a proper tightened of the connection with the other synframe half ring.The received condition agree with the complaint description and the complaint therefore is confirmed.The investigation has shown that the locking screw is damaged at the threaded shaft as well the hexagonal recess is badly widened.All in all the device is in very used condition and there are wear marks and scratches visible all over the surface.The damaged thread of the locking screw prevent a proper tightened of the connection with the other synframe half ring.The damage incurred is determined to be post production.The damaged locking screw is a clear indication, that the product was used in an excessive way over the years.We do suppose that the cause of the damages are the result of a several mechanical overload situation during use.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.The root cause was identified during the performed cq evaluation and therefore the in the investigation flow listed remaining investigation steps "dimensional inspection:" are not required.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device history lot part: 50131166, lot: 3043585, manufacturing site: hägendorf, release to warehouse date: 25.Nov.2008.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is for one (1) synframe half ring.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME HALF RING
Common Device Name
LAMP, OPERATING-ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9847747
Report Number8030965-2020-02042
Device Sequence Number19018367
Product Code FQP
UDI-Device Identifier07611819109223
UDI-Public(01)07611819109223
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.337
Device Lot Number3043585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/02/2020
04/01/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date03/30/2020
04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME HOLDING RING Ø300 2PART CPL